Alert archive / Maine / Gale Warnings in 2023
Gale Warning 13, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Mar 3, 2023, 4:44 AM EST. It took effect at Mar 4, 2023, 8:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2023, 4:44 AM EST (09:44 UTC)
- In effect from
- Mar 4, 2023, 8:00 AM EST
- Expired
- Mar 4, 2023, 6:01 PM EST
- In force
- 10 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
723 WHUS71 KCAR 030944 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 444 AM EST Fri Mar 3 2023 ANZ052-032100- /O.CON.KCAR.SC.Y.0029.000000T0000Z-230303T1800Z/ /O.UPG.KCAR.GL.A.0008.230304T1300Z-230305T0600Z/ /O.NEW.KCAR.GL.W.0013.230304T1300Z-230305T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 444 AM EST Fri Mar 3 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 8 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...For the Gale Warning, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 5 ft expected. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...For the Gale Warning, from 8 AM Saturday to 1 AM EST Sunday. For the Small Craft Advisory, until 1 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ050-051-032100- /O.CON.KCAR.SC.Y.0028.000000T0000Z-230303T1800Z/ /O.UPG.KCAR.GL.A.0008.230304T1300Z-230305T0600Z/ /O.NEW.KCAR.GL.W.0013.230304T1300Z-230305T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 444 AM EST Fri Mar 3 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 8 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 ft expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Gale Warning, from 8 AM Saturday to 1 AM EST Sunday. For the Small Craft Advisory, until 1 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Norcross
8 follow-up statements
399 WHUS71 KCAR 031733 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1233 PM EST Fri Mar 3 2023 ANZ050-051-040145- /O.CAN.KCAR.SC.Y.0028.000000T0000Z-230303T1800Z/ /O.CON.KCAR.GL.W.0013.230304T1300Z-230305T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1233 PM EST Fri Mar 3 2023 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 1 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 8 AM Saturday to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-040145- /O.CAN.KCAR.SC.Y.0029.000000T0000Z-230303T1800Z/ /O.CON.KCAR.GL.W.0013.230304T1300Z-230305T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1233 PM EST Fri Mar 3 2023 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 1 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Northeast winds 15 to 25 kt with gusts up to 40 kt and seas 3 to 6 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM Saturday to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
561 WHUS71 KCAR 031947 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 247 PM EST Fri Mar 3 2023 ANZ050>052-040900- /O.CON.KCAR.GL.W.0013.230304T1300Z-230305T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 247 PM EST Fri Mar 3 2023 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM Saturday to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
441 WHUS71 KCAR 032325 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 625 PM EST Fri Mar 3 2023 ANZ050>052-040730- /O.CON.KCAR.GL.W.0013.230304T1300Z-230305T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 625 PM EST Fri Mar 3 2023 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected, except 3 to 5 ft on on the intra coastal waters. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM Saturday to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
936 WHUS71 KCAR 040215 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 915 PM EST Fri Mar 3 2023 ANZ050>052-041015- /O.CON.KCAR.GL.W.0013.230304T1300Z-230305T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 915 PM EST Fri Mar 3 2023 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected, except 3 to 5 ft on on the intra coastal waters. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM Saturday to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ CB
013 WHUS71 KCAR 040823 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 323 AM EST Sat Mar 4 2023 ANZ050>052-041630- /O.CON.KCAR.GL.W.0013.230304T1300Z-230305T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 323 AM EST Sat Mar 4 2023 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST SUNDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 8 AM this morning to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
108 WHUS71 KCAR 041422 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 922 AM EST Sat Mar 4 2023 ANZ050>052-042230- /O.CON.KCAR.GL.W.0013.000000T0000Z-230305T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 922 AM EST Sat Mar 4 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
183 WHUS71 KCAR 041934 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 234 PM EST Sat Mar 4 2023 ANZ052-050400- /O.CAN.KCAR.GL.W.0013.000000T0000Z-230305T0600Z/ /O.NEW.KCAR.SC.Y.0030.230304T1934Z-230305T0400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 234 PM EST Sat Mar 4 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 11 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-050400- /O.EXT.KCAR.GL.W.0013.000000T0000Z-230305T0400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 234 PM EST Sat Mar 4 2023 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 11 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
555 WHUS71 KCAR 042301 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 601 PM EST Sat Mar 4 2023 ANZ050-051-050715- /O.CAN.KCAR.GL.W.0013.000000T0000Z-230305T0400Z/ /O.EXB.KCAR.SC.Y.0030.000000T0000Z-230305T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 601 PM EST Sat Mar 4 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 8 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 5 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-050400- /O.CON.KCAR.SC.Y.0030.000000T0000Z-230305T0400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 601 PM EST Sat Mar 4 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 11 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 3, 1:44 AM EST, 3 hours earlier.
Area forecast discussion, Mar 3, 1:44 AM EST, 3 hours before
Area Forecast Discussion
National Weather Service Caribou ME
144 AM EST Fri Mar 3 2023
.SYNOPSIS...
Low pressure will exit across the Maritimes overnight through
Friday. Another low will track south of the region Friday night
through Saturday. High pressure will build in from the west
Sunday into Monday. Weak low pressure will approach from the
northeast Tuesday.
&&
.NEAR TERM /THROUGH TODAY/...
Update...
Intensifying low pressure will exit east of Nova Scotia
overnight, while high pressure builds toward the region from the
northwest. Any remaining light snow is diminishing across
eastern portions of the forecast area and will taper to snow
showers before ending. Any additional snow accumulations
overnight will be less than an inch. Low temperatures will range
from the single digits across northwest areas to the mid teens
northeast. Across central areas and interior Downeast areas low
temperatures will range from around 20 to the lower 20s, with
lower to mid 20s along the Downeast coast. Have updated to
adjust for current conditions along with expected overnight
temperatures, clouds and snow chances.
Previous Discussion...
There is a fairly tight pressure gradient later tonight into
Friday morning. That will produce some northwesterly wind gusts
over 25 mph and will likely generate blowing and drifting snow
in the open agricultural areas in Aroostook County. Have
included mention of patchy blowing snow in that area. Cold air
advection is fairly strong behind the low and temperatures by
Friday morning will be near 0F in the North Woods and teens to
lower 20s elsewhere. The high will bring very dry air and expect
clouds to quickly exit the forecast area Friday morning as PWs
drop below 0.1 inch. The ridge axis will be over the area by
later Friday. The sunny skies and March sun will bring high
temps into the upper 20s north and mid to upper 30s for Bangor
and Downeast.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
A progressive pattern will conclude with yet another low
pressure passing to our south late Friday night into Saturday,
bringing snow to the southern portion of the forecast area.
Friday night: Light winds, mostly clear skies, and fresh
snowfall will be favorable for radiational cooling. Low
temperatures are forecast to fall near or below zero across
most of Aroostook County, with some of the coldest spots
possibly dropping below minus 10. Meanwhile, Downeast areas will
see thickening cloud cover and more wind that will limit
radiational cooling. Lows in these areas are only expected to
drop into the teens and 20s.
Saturday: Snow is forecast to develop roughly south and west of
the Katahdin region early Saturday morning as low pressure
moves off of Cape Cod and progresses east-southeast well south
of Nova Scotia. Very dry air across the mid levels and weakening
dynamics will impede the advancement of snow into northern
Maine and, as northeast winds strengthen, will also begin to cut
off snow from northeast to southwest across the southern
portion of the area during the afternoon. The gradient of QPF
and snow will be significant across Downeast areas, with
significant spread among models and ensemble systems. QPF and
snowfall was generally increased with this update. The greatest
probability of warning level snowfall will be across coastal
Hancock County. However, some warning level snowfall probability
will extend into Bangor and adjacent areas. It was decided to
not issue any headlines as of the mid afternoon due to the
ongoing winter storm and warnings in place. North of Katahdin
and into Aroostook County, little to no snowfall is expected
with this system. Parts of the Saint John Valley will even see
some sunshine with highs reaching around 30.
Saturday night to Sunday: Snow will quickly taper off with upper
level ridging moving towards the area and stalling in response
to building upstream blocking. The upstream blocking will
maintain a moderate northwest oriented pressure gradient, so
Sunday will be a breezy day with highs near normal in the 30s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Upper level ridging will remain over the area Sunday night and
gradually erode from the east as an upper level low forms over
the Canadian Maritimes in response to weak flow and upstream
blocking due to a strongly negative North Atlantic Oscillation.
Shower chances will increase Monday night into the middle of
next week as the western periphery of the upper level low sends
multiple shortwaves in from the northeast. The predominantly
maritime polar air mass will favor moderate, near normal
temperatures during the period.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VFR/MVFR through early morning with light snow
tapering to snow showers before ending. VFR Friday. Patchy
blowing snow Friday morning across northern areas.
North/northwest winds 10 to 15 knots with gusts up to 20 knots
overnight. North/northwest winds 10 to 20 knots with gusts up to
25 knots, diminishing to 10 to 15 knots Friday.
SHORT TO LONG TERM: Friday night...VFR with light winds.
Saturday...IFR at Downeast terminals with snow and NE winds 5
to 15 kt gusting to 25 kt. VFR at northern terminals with
lighter NE winds around 5 to 10 kt.
Saturday night to Sunday...VFR. NW winds 5 to 15 kt with gusts
to 25 kt.
Sunday night to Tuesday...Becoming MVFR at Aroostook County
terminals, then occasional MVFR ceilings at central and Downeast
terminals by Monday. NW winds 5 to 15 kt with higher gusts.
&&
.MARINE...
NEAR TERM: A Small Craft Advisory remains in effect for all
the waters into Friday afternoon. Snow ends overnight.
SHORT TERM: Winds increase to gale force on Saturday along with
higher seas and reduced visibility in snow, some of which could
be moderate to locally heavy, especially with southern extent.
Small Craft Advisory seas persist into Saturday night and
Sunday, with winds also increasing towards low end gale force
later Sunday and remaining so through Monday. Winds should
subside to SCA levels Monday night and remain at SCA levels
through the middle of next week.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory until 1 PM EST this afternoon for
ANZ050>052.
Gale Watch from Saturday morning through late Saturday night
for ANZ050>052.
&&
Near Term...Norcross/MCW
Short Term...MStrauser
Long Term...MStrauser
Aviation...Norcross/MStrauser
Marine...Norcross/MStrauserHazardous weather outlook, Mar 2, 9:24 PM EST, 7 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 924 PM EST Thu Mar 2 2023 MEZ001>006-010-011-032-040230- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Northern Washington- 924 PM EST Thu Mar 2 2023 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-040230- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 924 PM EST Thu Mar 2 2023 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-029>031-040230- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- 924 PM EST Thu Mar 2 2023 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Accumulating snow is likely Saturday. Please continue to monitor the latest forecasts from the National Weather Service. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-040230- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 924 PM EST Thu Mar 2 2023 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CB
In the hours before
Local storm report, Mar 2, 10:54 PM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1054 PM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM SNOW JONESBORO 44.66N 67.57W
03/02/2023 M5.0 INCH WASHINGTON ME PUBLIC
&&
NCLocal storm report, Mar 2, 10:55 PM EST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1055 PM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM SNOW COLUMBIA FALLS 44.65N 67.73W
03/02/2023 M5.0 INCH WASHINGTON ME PUBLIC
&&
NCLocal storm report, Mar 2, 10:56 PM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1056 PM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM SNOW MILLINOCKET 45.66N 68.71W
03/02/2023 M5.0 INCH PENOBSCOT ME PUBLIC
&&
NCLocal storm report, Mar 2, 10:57 PM EST, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1057 PM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM SNOW 2 NW ARGYLE 45.08N 68.71W
03/02/2023 M5.0 INCH PENOBSCOT ME PUBLIC
&&
NCLocal storm report, Mar 2, 10:58 PM EST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1058 PM EST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM SNOW ELLSWORTH 44.54N 68.42W
03/02/2023 M5.0 INCH HANCOCK ME PUBLIC
&&
NCThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:27 AM EST | Winter Storm Watch | CAR | Hancock | 8 hr |
| Mar 3, 12:19 PM EST | Winter Storm Warning | CAR | Hancock, Penobscot | 30 hr |
| Mar 3, 12:19 PM EST | Winter Weather Advisory | CAR | Hancock, Penobscot, Washington | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.